House # 65, Road # 8/A (New),Dhanmondi, Dhaka-1209.Bangladesh.
(+88 02) 8191336, 9146009 info@silvapharma.com
All Products >> >>Duet

Product Details

Duet®
Paracetamol BP 500 mg & Caffeine BP 65 mg tablet

Description
Duet tablet is a combination of Paracetamol and Caffeine. Paracetamol is a fast acting and safe analgesic with marked antipyretic property. Caffeine increase the absorption of Paracetamol and boost up cell activity.

Presentation
Duet®: Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.

Indications
Paracetamol & Caffeine are indicated for the relief of fever, migraine and headache, common cold and fever, sore throat, toothache, backache, rheumatic and muscular pain, neuralgia and menstrual pain.

Dosage and administration
Adult: 1-2 tablets every 4 hours as needed.
Children over 12 years of age: 1-2 tablets every 4 hours as needed.
Maximum dose is 8 tablets in 24 hours.
Children under 12 years of age: As directed by physician.

Contraindications, Side effects and warnings etc.

Contraindications
Patients should not take alcohol during treatment with this drug. Together alcohol and Paracetamol may damage the liver. It is contraindicated in patients with known hypersensitivity to Paracetamol, Caffeine or any other components of it.
Side-effects
In recommended doses, it is usually free from side effects. However, skin reactions such as urticaria have been reported rarely.

Use in pregnancy and lactation
Although there is epidemiological evidence of the safety of Paracetamol in pregnancy and lactation, medical advice should be sought before use.

Drug interactions
No significant drug interactions found with this drug.

Precautions
Precautions should be taken in case of liver and kidney diseases and the Paracetamol content of other Over-the-counter and prescription products.

Packaging Quantity
Duet® tablet: Each box contains 200’s tablets in blister strips.